# SDR DALA1316930663

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 73,039 hours, 33,553 cycles
- Engine: Pwa PW2037
- Engine time: 28,178 hours, 42,296 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part serial: P1969
- Condition: Damaged
- Location: Engine
- Part time: 28,178 hours, 42,296 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

REPORTED APU TAILPIPE FIRE DURING BOARDING PROCESS.    CFR REPORTED FLAMES AS WELL.  FLAMES SELF-EXTINGUISHED.  NO AGENT SPRAYED. MX FOUND FCU NOT COMPLETELY SHUTTING OFF FUEL AT SHUTDOWN.  R & R FCU IAW AMM 49-31.
